# SDR UPS802628

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annun Panel
- Condition: Inop
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON INITIAL GEAR EXTENTION NLG GREEN LIGHT DID NOT ILLUMINATE, RECYCLED GEAR AND DID NOT GET GREEN NLG LIGHT (RED UNSAFE LIGHT WAS OUT).  ON SUBSEQUENT APPROACH, GEAR WAS LOWERED AND NLG GREEN LIGHT DID NOT ILLUMINATE.  VISUALLY CHECKED AND VERIFIED NOSE GEAR.  REPLACED LANDING GEAR ANNUNCIATOR PANEL.  OPS CHECK OK.
